# SDR UALA2013062004296

- Difficulty date: June 19, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 60,497 hours, 7,129 cycles
- Engine: Pwa PW4056
- System (JASC): 2610 · Detection System
- Part: Fire Loop
- Part number: TS682
- Condition: Malfunctioned
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE LOOP B MESSAGE.  TROUBLESHOT LOOP WIRES, NO SHORTS OR OPENS. RANG OUT EACH LOOP RES. VALUE TS681 4.55K OHMS, TS682 4.49K OHMS, TS683  4.50K OHMS. REPLACED TS682 AS PRECAUTION, TESTED GOOD REF MM  26-11-00 AND 26-11-02.
